| Model Number |
9-ASD-017 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 17mm amplatzer septal occluder was chosen for implant using a 10f amplatzer trevisio intravascular delivery system.During procedure, a cobra bulging on the left-atrial disc was noted.The deformed device was never released from the delivery cable while inside the patient.A new 18mm amplatzer septal occluder was chosen and completed the procedure.There was no report of any interaction with cardiac structures during deployment and no report of any angulation/kink noticed with the delivery system.There was no reported adverse consequences to the patient.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Please note that per the instructions for use, the recommended size delivery system for use with a 17 mm amplatzer septal occluder is an 7f.